# SDR ABXA9800054

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4915402
- Condition: Split
- Location: Bs 965
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FITTING ON FLOOR SUPPORT AT STA 965 AND RBL 22, BELOW AFT INBOARD EDGE OF PYLON BULKHEAD SPLIT.  REPLACED FITTING IAW DC9 SRM 51-30-1.
